# SDR CA110510004

- Difficulty date: April 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,077 hours
- Engine: Pwa PW530A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 65383427
- Condition: Burned
- Location: Aft J Box
- Part time: 4,163 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING RETURN FLIGHT, CREW EXPERIENCED A FAILED LT ENGINE ANTI-ICE INDICATION. UPON INVESTIGATION BY MX, ARCING AND EVIDENCE OF BURNING WAS FOUND IN AFT MOUNTED ELECTRICAL JUNCTION BOX.  LT ANTI-ICE BUS BAR PN 6538342-7, FUSE LIMITER PN ANL175, FUSE LIMITER BASE PN 76225-2, ALL FOUND TO BE DAMAGED. FURTHER INVESTIGATION REVEALED IMPROPER WASHER INSTALLATION WAS EVIDENT ON BUS BAR INSTALLATION.  SL 550-24-16 WAS ISSUED ON 08 NOV 2010 TO CORRECT THIS ISSUE. THE SL INDICATED MANDATORY AND TO BE CARRIED OUT WITHIN 300 FLIGHT HOURS OR ONE YEAR OF ISSUE. THIS ACFT FLEW 149.3 HOURS SINCE THE RELEASE OF THE SL AND WAS WITHIN 6 MONTHS OF THE RELEASE. THE SL WAS CARRIED OUT ON THIS ACFT AND THE LT ENGINE ANTI-ICE SYS FUNCTIONED NORMALLY.
